# SDR UPS06146604

- Difficulty date: April 1, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Intermittent
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECAM SLIDE INDICATION SYSTEM INTERMITTENT, ITEM DEF. M 322807. ITEM DEF. M 322807 REF ALERT H-132546.  REPLACES SWITCH 13WN. SYSTEM OPS OK.  REF MM 52-73-13-4 DEFERRAL CLEARED.
